Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 391–406 (Mi mz1513)  

An additive divisor problem with a growing number of factors

N. M. Timofeev

Vladimir State Pedagogical University

Abstract: Let $\tau_k(n)$ be the number of representations of $n$ as the product of $k$ positive factors, $\tau_2(n)=\tau(n)$. The asymptotics of $\sum_{n\le x}\tau_k(n)\tau(n+1)$ for $80k^{10}(\ln\ln x)^3\le\ln x$ is shown to be uniform with respect to $k$.

DOI: https://doi.org/10.4213/mzm1513

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 321–332

Bibliographic databases:

UDC: 511
Received: 15.11.1995

Citation: N. M. Timofeev, “An additive divisor problem with a growing number of factors”, Mat. Zametki, 61:3 (1997), 391–406; Math. Notes, 61:3 (1997), 321–332

Citation in format AMSBIB
\Bibitem{Tim97}
\by N.~M.~Timofeev
\paper An additive divisor problem with a~growing number of factors
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 391--406
\mathnet{http://mi.mathnet.ru/mz1513}
\crossref{https://doi.org/10.4213/mzm1513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619763}
\zmath{https://zbmath.org/?q=an:0969.11032}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 321--332
\crossref{https://doi.org/10.1007/BF02355414}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700008}


Linking options:
  • http://mi.mathnet.ru/eng/mz1513
  • https://doi.org/10.4213/mzm1513
  • http://mi.mathnet.ru/eng/mz/v61/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    Full text:105
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021